# SDR DALA2023032302265

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N572DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0200
- Aircraft time: 8,527 hours, 949 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3572 - ATB - DUE TO NBR 1 ENGINE ANTI-ICE VALVE FAILED CLOSED ECAM MESSAGE. CORRECTIVE ACTION: LOCKED PRSOV IN THE OPEN POSITION AND DEFERRED PER MEL 30-21-02A. REPLACED PRV ANTI-ICE VALVE. (LP 4164867)
